Loestrin 24 Fe Ovarian Cysts, Severe Headaches, Irregular Periods, Stomach Pains, Irregular Period
I am 42 years old and started taking Loestrin in January to regulate my irregular period and I suffer from ovarian cysts as well. The first 2 months my body ached like I had the flu. I could not stand for my knees to touch each other as I slept, so I had ... more »
I am 42 years old and started taking Loestrin in January to regulate my irregular period and I suffer from ovarian cysts as well. The first 2 months my body ached like I had the flu. I could not stand for my knees to touch each other as I slept, so I had to sleep with a pillow between my legs. My knees ached like I was about 70 years old with arthritis. I had lost 5 lbs by the time I got to the 3rd row of my 1st packet. My normal period only lasted 3-4 days anyway, so that did not change at all. However, last month, my period came 1 week early starting out with "spotting" or "breakthrough bleeding" for 3 days and what I assumed was my "period" last for 7 days and back to "spotting" for 3 days after that. I thought it would never end!!! I was about to go the ER and have them administer the shot that stops your period! On top of that, I suffered with severe lower back, knees, and lower part of my stomach pains that were almost unbearable. I also have experienced severe headaches (may be migraines) since I have started taking Loestrin. And sex, oh forget about it!! Sex has been painful to the point where I have to stop and lay in the fetal position for about 20 minutes before I can get myself together. What is that all about!!? My daughter who is 17 started at the same time I did with Yaz to help with dysmenorrhea and acne, and she's been fine!! (Except for a little weight gain!!) What is it about this pill that does this to our bodies? I said I would give it 1 more month (June) and see what happens. If my body and period go haywire this month, I will discontinue Loestrin and deal with the irregular periods!